# SDR 99ZZZX3784

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102LN
- Make and model: Snias AS350B2
- Aircraft serial: 3065
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Condition: Cracked
- Location: Tail Rotor
- Part time: 370 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR TO SEAL JUNCTION ON NR 1 BLADE CRACKED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
